Toggle Main Menu Toggle Search

Open Access padlockePrints

Invariant boundary distributions for finite graphs

Lookup NU author(s): Professor Guyan Robertson

Downloads


Abstract

Let Γ be the fundamental group of a finite connected graph G. Let M be an abelian group. A distribution on the boundary ∂Δ of the universal covering tree Δ is an M-valued measure defined on clopen sets. If M has no χ (G)-torsion, then the group of Γ-invariant distributions on ∂Δ is isomorphic to H1 (G, M).


Publication metadata

Author(s): Robertson G

Publication type: Article

Publication status: Published

Journal: Journal of Combinatorial Theory. Series A

Year: 2008

Volume: 115

Issue: 7

Pages: 1272-1278

ISSN (print): 0097-3165

ISSN (electronic): 1096-0899

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jcta.2008.01.001

DOI: 10.1016/j.jcta.2008.01.001


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share